RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 5(305), Pages 183–202 (Mi umn1112)  

This article is cited in 5 scientific papers (total in 5 papers)

Three limit theorems for reduced critical branching processes

S. M. Sagitov

Institute of Pure and Applied Mathematics

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:5, 1025–1043

Bibliographic databases:

UDC: 519.2
MSC: 60J80, 60Fxx
Received: 24.01.1995

Citation: S. M. Sagitov, “Three limit theorems for reduced critical branching processes”, Uspekhi Mat. Nauk, 50:5(305) (1995), 183–202; Russian Math. Surveys, 50:5 (1995), 1025–1043

Citation in format AMSBIB
\Bibitem{Sag95}
\by S.~M.~Sagitov
\paper Three limit theorems for reduced critical branching processes
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 5(305)
\pages 183--202
\mathnet{http://mi.mathnet.ru/umn1112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1365055}
\zmath{https://zbmath.org/?q=an:0859.60079}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1025S}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 5
\pages 1025--1043
\crossref{https://doi.org/10.1070/RM1995v050n05ABEH002613}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995VR49500009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1112
  • http://mi.mathnet.ru/eng/umn/v50/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K.A. Borovkov, V.A. Vatutin, “Reduced critical branching processes in random environment”, Stochastic Processes and their Applications, 71:2 (1997), 225  crossref
    2. V. A. Vatutin, “Reduced Branching Processes in Random Environment: The Critical Case”, Theory Probab Appl, 47:1 (2003), 99  mathnet  crossref  mathscinet  isi  elib
    3. V. A. Vatutin, “Vetvyaschiesya protsessy Bellmana–Kharrisa”, Lekts. kursy NOTs, 12, MIAN, M., 2009, 3–111  mathnet  crossref  zmath  elib
    4. V. A. Vatutin, “The structure of decomposable reduced branching processes. I. Finitedimensional distributions”, Theory Probab. Appl., 59:4 (2015), 641–662  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:64
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019